# SDR 02FDEA00157

- Difficulty date: February 26, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 580, RBL 2, WL 156 FRAME INNER CHORD CRACKED.  REMOVED AND REPLACED FRAME PER SRM 51-40-3, 51-20-001.
